# SDR DALA2022121908200

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50061
- Aircraft time: 5,285 hours, 2,434 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING A220 JIC AD RELATED 5352-01038-01B FOUND CRACK ON RIGHT LONGERON AT RBL 40.0 APPROX 8IN. R/R RIGHT LONGERON AT RBL 40.0 AND ALL AD TASKS ACCOMPLISHED IAW AMDS W/C 5352-01038-05B. (LP# 9637648)
